# SDR UALA2012071903933

- Difficulty date: July 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,182 hours, 13,608 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Condition: Inoperative
- Location: Handset
- Component: Handset
- Component part number: 285N04123
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEAKER IN COCKPIT PHONE SET INOPERATIVE.  TRANSMITS OK.  CANNOT HEAR THRU PHONE SPEAKER.  REPLACED DOOR 1L HANDSET AND RESET CIRCUIT BREAKERS ON P11, PANEL ADJUSTED PA VOLUME ON AUDIO ACCESSORY UNIT.
